# SDR CALA2023120803611

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 84,264 hours, 10,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGNECY LIGHT BATTERY M33401 INOPERATIVE  REF TO HAECO NON-ROUTINE NO.9473717,  SPEC NO. B777 -33-3-7019. - R3 DOOR BATTER Y PACK M33401 REPLACED AND CARRIED OUT NEW BATTERY PACK TEST FOU ND ''NORMAL'' AS PER AMM 33-51-06-960-802 REV 99.
